Recently Downloaded: Paper ID: ART20198188, Total 341 Articles Downloaded Today
New Results for Impulsive Nonlocal Fractional Integro-Differential Equations
S. Suresha, G. Thamizhendhi
Abstract: In this paper, we study the uniqueness of solutions for impulsive fractional integro differential equations with nonlocal conditions. The main results are discussed through the theory of fixed point.
Keywords: Fractional differential equations, Fractional Derivative and integral, fixed point theorem, uniqueness
Country: India, Subject Area: Mathematics
Pages: 392 - 400
Edition: Volume 8 Issue 7, July 2019
How to Cite this Article?
S. Suresha, G. Thamizhendhi, "New Results for Impulsive Nonlocal Fractional Integro-Differential Equations", International Journal of Science and Research (IJSR), https://www.ijsr.net/archive/v8i7/show_abstract.php?id=ART20199407, Volume 8 Issue 7, July 2019, 392 - 400
Viewed 13 times.
Downloaded 6 times.